# SDR CALA2013112093126

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,888 hours, 17,742 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN HANDSET INOPERATIVE.  CAN TRANSMIT, BUT NOT RECEIVE.  TROUBLE SHOT & FOUND AFT ATTENDANTS HANDSET BAD, MFG ST3100-23-10, PCN 582-0042, PARTS 582-0042 & ST3100-23-10U3 HANDSET.
